Illinois, 2010Damaging Winds in Illinois, August 13 to 14, 2010
August 13 to 14, 2010 · NWS LSX · 4 events in 3 counties and zones
Strong to severe storms developed across portions of the region with some isolated severe weather reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe storms developed across portions of the region with some isolated severe weather reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Aug 13, 1:42 PM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 13, 1:42 PM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT FRI AUG 13 2010
.DISCUSSION...
/134 PM CDT FRI AUG 13 2010/
TONIGHT THROUGH SUNDAY...THE FIRST OF TWO SHORTWAVE TROFS TO
AFFECT THE REGION WAS LOCATED ACROSS NE/KS AT 19Z. THE SECOND
SHORTWAVE TROF WAS LOCATED FARTHER UPSTREAM OVER MT/ID. THESE
SHORTWAVES WILL PROVIDE UPPER LEVEL FORCING TO SUPPORT
THUNDERSTORMS THIS AFTERNOON/TONIGHT AND AGAIN ON
SATURDAY/SATURDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA.
GIVEN AMPLE INSTABILITY AND LIMITED WIND SHEAR...A FEW STORMS MAY
BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.
ONGOING STORMS IN NWRN MO ARE EXPECTED TO DEVELOP INTO A QLCS AND
PROGRESS ACROSS PARTS OF NORTHERN MISSOURI AND WEST CENTRAL
ILLINOIS EARLY THIS EVENING. PW VALUES AROUND 2 INCHES /99TH
PERCENTILE FOR SWRN MO IN AUG/ AND DEEP WARM CLOUD LAYERS SUGGEST
HEAVY RAINFALL MAY ALSO BECOME A CONCERN.
CDFNT WILL BE MOVING THROUGH THE CWA ON SATURDAY AS LARGE SCALE
LIFT INCREASES AHEAD OF THE SECOND SHORTWAVE TROF. HOT AND HUMID
AIR MASS AHEAD OF THE FRONT ON SATURDAY WILL SUPPORT THUNDERSTORMS
ACROSS THE AREA. A FEW OF THE STORMS ON SATURDAY COULD BE SEVERE
AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS.
H85 FNT LAGS THE SFC FNT AND WILL BE ACROSS THE CWA ON SUN AFTN.
H85 MCONV MAY SUPPORT ISO/SCT TSRA ON SUN AFTN AND THUS MAINTAINED
GOING SCHC POPS ACROSS THE SRN HALF OF THE CWA. COOLER AND LESS
HUMID AIR FILTERS IN TO THE REGION BEHIND THE CDFNT...PROVIDING A
MUCH NEEDED BREAK FROM THE ONGOING OPPRESSIVE HEAT.
MON THROUGH FRI...PATTERN TRANSITION LEAVES THE CWA IN WEAK NW FLOW
ALOFT BY MON/TUE AS A LONGWAVE TROF SETTLES OVER SERN CANADA AND THE
NERN US WHILE A SFC HIGH SLIDES SEWD OUT OF THE NRN PLAINS. MUCH NEEDED
BREAK FROM THE HEAT SHOULD LAST FOR AT LEAST A FEW DAYS AS H85
TEMPERATURES FALL TO 14 TO 16 DEG C BY TUE AND DRIER AIR FILTERS
INTO THE REGION. SHORTWAVES MOVING THROUGH THE FLOW WILL PROBABLY
SUPPORT TSRA ON SOME DAYS NEXT WEEK BUT I HAVE LOW CONFIDENCE IN
THE TIMING OF THESE IMPULSES...ESPECIALLY SINCE THE MODELS STILL
DISAGREE ON SOME OF THE LARGE SCALE DETAILS. ECMWF/GFS/GEM
CONTINUE TO INDICATE PCPN CHCS FOR TUE THROUGH WED BUT THE
METEOROLOGICAL REASON SEEMS TO CHANGE WITH EACH RUN. YESTERDAY THE
ECMWF DEPICTED A SHORTWAVE TROF DROPPING SEWD OUT OF CANADA BUT
TODAY IT DEPICTS A SHORTWAVE MUCH FARTHER SOUTH.
SIMILARLY...YESTERDAY'S GFS DEPICTION OF A GULF COAST LOW MOVING
NWD INTO MO/IL HAS BEEN REPLACED WITH HINTS OF A WEAK SHORTWAVE IN
NEARLY ZONAL FLOW FOLLOWED BY A STRONGER VORT MAX MOVING THROUGH
SRN CANADA. GFS/ECMWF IN BROAD AGREEMENT THAT RIDGING ALOFT
RETURNS TO THE AREA FOR THU BUT THERE IS DISAGREEMENT ON THE
DURATION. FOR THESE REASONS...I HAVE LOW CONFIDENCE IN THE LAST
FEW PERIODS OF THE EXTENDED FORECAST.
KANOFSKY
&&
.AVIATION...
/1125 AM CDT FRI AUG 13 2010/
HOT AND HUMID CONDTIONS CONTINUE WITH LIGHT SOUTH WIND. CHANCES OF
THUNDERSTORMS TO INCREASE LATE THIS AFTERNOON AND INTO THE EVENING
FROM NORTHWEST TO SOUTHEAST. LATEST SHORT RANGE MODEL GUIDANCE
WOULD SUGGEST LINE OF THUNDERSTORMS FORMING ACROSS SOUTHWEST IOWA
AND NORTHWEST MISSOURI WOULD REACH KUIN AROUND 23Z...KCOU AROUND
00Z...AND THE METRO TAF SITES AROUND 02Z. HAVE HIGHEST CONFIDENCE
AT KUIN...AND HAVE INCLUDED A TEMPO GROUP THERE. CONFIDENCE
DECREASES FURTHER SOUTH AND WILL NOWCAST THIS AFTERNOON WITH
LATEST RADAR TRENDS. ALOT OF UNCERTAINTY HEADING INTO THE
OVERNIGHT HOURS AS LOW LEVEL JET MAY CONTINUE TO FEED CONVECTION
ACROSS THE CWA.
SPECIFICS FOR KSTL...
VFR CONDITIONS TO CONTINUE THIS AFTERNOON. COULD SEE SOME ISOLATED
STORMS DEVELOP LATER THIS AFTERNOON...BUT BELIEVE THEY WILL BE
EVEN MORE ISOLATED THAN YESTERDAY. ATTENTION THEN TURNS TO THE
NORTHWEST AS ORGANIZED LINE OF CONVECTION COULD REACH KSTL THIS
EVENING. CONFIDENCE IN THIS SCENARIO IS NOT HIGH ENOUGH TO INCLUDE
A TEMPO...BUT RADAR TRENDS WILL NEED TO BE WATCHED.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR KNOX MO-
LEWIS MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ADAMS IL-
BROWN IL.
&&
WFO LSXHazardous weather outlook, Aug 13, 2:04 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CDT FRI AUG 13 2010
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
304 PM CDT FRI AUG 13 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.
.DAY ONE...TONIGHT
PEAK HEAT INDEX READINGS WILL RANGE FROM 105 TO 115 DEGREES
DURING EARLY EVENING HOURS...WITH THE WARMEST VALUES IN THE ST.
LOUIS METROPOLITAN AREA. PLEASE REFER TO THE EXCESSIVE HEAT
WARNING FOR MORE INFORMATION.
A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH AND LARGE HAIL. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING VERY HEAVY DOWNPOURS WHICH COULD CAUSE LOCALIZED
FLOODING IN LOW LYING AREAS.
MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI AT QUINCY
AND HANNIBAL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
DANGEROUS HEAT AND HUMIDITY WILL CONTINUE ON SATURDAY WITH PEAK
HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE DURING THE
AFTERNOON AND EARLY EVENING. THE EXCESSIVE HEAT WARNING WILL
REMAIN IN EFFECT UNTIL 9 PM IN AREAS ALONG AND SOUTH OF A COLUMBIA
MISSOURI TO PITTSFIELD ILLINOIS LINE.
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SATURDAY AND
SATURDAY NIGHT. A FEW OF THE STORMS COULD BE SEVERE AND CAPABLE OF
PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY DOWNPOURS.
MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG THE
MISSISSIPPI AT QUINCY AND HANNIBAL.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
KANOFSKY
In the hours before
Local storm report, Aug 13, 11:08 AM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
08/12/2010 ST. LOUIS CITY MO BROADCAST MEDIA
TREE DOWN WITHIN THE CITY
0102 PM TSTM WND GST 3 W CHESTERFIELD 38.66N 90.63W
08/12/2010 M62 MPH ST. LOUIS MO ASOS
0108 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
08/12/2010 ST. CHARLES MO BROADCAST MEDIA
DAMAGE AT THE PLAZA AT 94. BAYSE FLOORING STORE HAD
PART OF ITS ROOF REMOVED.
0108 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
08/12/2010 ST. CHARLES MO PUBLIC
CONSIDERABLE TREE DAMAGE IN PARK RIDGE ESTATES
SUBDIVISION. TIME ESTIMATED FROM RADAR.
0108 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
08/12/2010 ST. CHARLES MO BROADCAST MEDIA
*** 1 INJ *** DAMAGE TO BUSINESSES NEAR THE
INTERSECTION OF HIGHWAY 94 AND JUNGERMANN ROAD. PARTIAL
ROOF DAMAGE AT THE MEINEKE AUTO REPAIR WHERE AN EMPLOYEE
HAD HIS HAND CUT BY DEBRIS. THE SUNSHINE CARWASH ALSO
SUFFERED DAMAGE INCLUDING A BENT SIGN.
0108 PM HAIL ST. PETERS 38.78N 90.61W
08/12/2010 E0.25 INCH ST. CHARLES MO PUBLIC
CONSIDERABLE TREE DAMAGE IN PARK RIDGE ESTATES
SUBDIVISION. TIME ESTIMATED FROM RADAR.
0112 PM TSTM WND GST 3 W CHESTERFIELD 38.66N 90.63W
08/12/2010 M60 MPH ST. LOUIS MO ASOS
0118 PM TSTM WND DMG CHESTERFIELD 38.65N 90.58W
08/12/2010 ST. LOUIS MO TRAINED SPOTTER
8 INCH TREE SNAPPED IN CHESTERFIELD
0120 PM HAIL HARVESTER 38.75N 90.58W
08/12/2010 E0.25 INCH ST. CHARLES MO TRAINED SPOTTER
0130 PM TSTM WND GST 5 W BELLEVILLE 38.53N 90.10W
08/12/2010 E45 MPH ST. CLAIR IL AMATEUR RADIO
0143 PM TSTM WND DMG 4 N MILLSTADT 38.52N 90.09W
08/12/2010 ST. CLAIR IL AMATEUR RADIO
4 - 6 INCH TREE LIMBS DOWN.
0145 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
08/12/2010 ST. LOUIS CITY MO BROADCAST MEDIA
CONCENTRATED AREA OF WIND DAMAGE IN NORTH ST. LOUIS.
NUMEROUS TREES DOWN AND A ROOF PARTIALLY BLOWN OFF A
HOME IN THE 4500 BLOCK OF BIRCHER BLVD. TREES
DOWN...TREES UPROOTED...BRANCHES DOWN NEAR HOLLY AND
DRYDEN STREETS...ALONG WEST FLORISSANT AVENUE...NEAR
CARTER AND COLLEGE AVENUES...ALONG PENROSE STREET...NEAR
SHREVE AVENUE...NEAR ANDERSON AND DRYDEN AVENUE...AND
LEE AND TAYLOR AVENUE
0150 PM HAIL 5 SW BELLEVILLE 38.48N 90.07W
08/12/2010 E0.88 INCH ST. CLAIR IL AMATEUR RADIO
0150 PM TSTM WND DMG BELLEVILLE 38.53N 90.00W
08/12/2010 ST. CLAIR IL AMATEUR RADIO
3 TO 4 INCH LIMBS DOWN
0150 PM TSTM WND DMG 5 E BONNE TERRE 37.92N 90.46W
08/12/2010 ST. FRANCOIS MO LAW ENFORCEMENT
POWER LINES DOWN
0155 PM TSTM WND DMG MADISON 38.68N 90.15W
08/12/2010 MADISON IL TRAINED SPOTTER
1 FOOT DIAMETER TREES DOWN. MANY TREE BRANCHES ALSO
DOWN.
0200 PM TSTM WND DMG 1 SW MAEYSTOWN 38.22N 90.24W
08/12/2010 MONROE IL TRAINED SPOTTER
30 FT TALL TREE WITH A 10 INCH DIAMETER TRUNK SPLIT IN
TWO BY THUNDERSTORM WINDS. TIME ESTIMATED
0220 PM TSTM WND DMG RED BUD 38.21N 90.00W
08/12/2010 RANDOLPH IL BROADCAST MEDIA
SEVERAL POWER POLES SNAPPED OFF BY HIGH WINDS.
0225 PM TSTM WND DMG LENZBURG 38.29N 89.82W
08/12/2010 ST. CLAIR IL BROADCAST MEDIA
SHED DESTROYED BY HIGH WINDS
0230 PM HAIL COLUMBIA 38.46N 90.23W
08/12/2010 E0.88 INCH MONROE IL PUBLIC
NICKEL TO QUARTER SIZED HAIL
0230 PM TSTM WND DMG MARISSA 38.26N 89.75W
08/12/2010 ST. CLAIR IL AMATEUR RADIO
4 INCH DIAMETER TREE LIMBS DOWN
0230 PM TSTM WND DMG 1 N MARISSA 38.27N 89.75W
08/12/2010 ST. CLAIR IL AMATEUR RADIO
90 FOOT TALL... 5 FOOT DIAMETER TREE DOWN.
0237 PM TSTM WND GST MARISSA 38.26N 89.75W
08/12/2010 E60 MPH ST. CLAIR IL AMATEUR RADIO
0239 PM TSTM WND GST O'FALLON 38.78N 90.71W
08/12/2010 E60 MPH ST. CHARLES MO NWS EMPLOYEE
50-60 MPH WINDS AT WINGHAVEN AND HIGHWAY 40... ALONG
WITH PEA SIZED HAIL
0245 PM TSTM WND DMG MARISSA 38.26N 89.75W
08/12/2010 ST. CLAIR IL TRAINED SPOTTER
TREE LIMBS DOWN. SIZE UNKNOWN.
0245 PM TSTM WND DMG COULTERVILLE 38.18N 89.60W
08/12/2010 RANDOLPH IL AMATEUR RADIO
POWER LINE DOWN ON HOUSE. STARTED FIRE.
0248 PM TSTM WND DMG COULTERVILLE 38.18N 89.60W
08/12/2010 RANDOLPH IL AMATEUR RADIO
6 INCH DIAMETER TREE LIMBS DOWN. POWER LINES ALSO DOWN.
0300 PM TSTM WND DMG TROY 38.98N 90.98W
08/12/2010 LINCOLN MO AMATEUR RADIO
6 - 8 INCH TREE LIMBS DOWN.
0308 PM HAIL PEVELY 38.29N 90.40W
08/12/2010 M0.25 INCH JEFFERSON MO TRAINED SPOTTER
0315 PM TSTM WND DMG MOSCOW MILLS 38.95N 90.92W
08/12/2010 LINCOLN MO AMATEUR RADIO
5 LIGHT POLES LEANING OVER ON THE NORTHEAST SIDE OF
MOSCOW MILLS.
0323 PM TSTM WND DMG 1 ESE JEFFERSON CITY 38.57N 92.18W
08/12/2010 COLE MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS LARGE TREE LIMB DOWN AND STREET
SIGN BLOWN OVER.
0330 PM TSTM WND DMG 2 S FULTS 38.14N 90.21W
08/12/2010 MONROE IL EMERGENCY MNGR
LRAGE TREE BLOWN OVER ONTO BLUFF ROAD. ROADWAY BLOCKED
FOR ABOUT 2 HOURS.
0350 PM FLASH FLOOD TROY 38.98N 90.98W
08/12/2010 LINCOLN MO AMATEUR RADIO
WATER UP TO 6 INCHES DEEP IN DOWNTOWN TROY. LOW LYING
INTERSECTIONS UNDER WATER ACROSS TOWN.
0630 PM HEAVY RAIN O'FALLON 38.78N 90.71W
08/12/2010 M2.51 INCH ST. CHARLES MO NWS EMPLOYEE
NEAR INTERSECTION OF BRYAN AND FEISE RDS
&&
FGLASSSpecial weather statement, Aug 13, 3:49 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT FRI AUG 13 2010
ILZ095-096-MOZ019-027-132245-
ADAMS IL-BROWN IL-LEWIS MO-MARION MO-
449 PM CDT FRI AUG 13 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEWIS...NORTHERN
MARION...ADAMS AND BROWN COUNTIES UNTIL 545 PM CDT...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
WEST POINT TO MAYWOOD...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
QUINCY...
MENDON...
GOLDEN...
CAMP POINT...
CLAYTON...
BUCKHORN...
MOUNT STERLING...
TAYLOR...
URSA...
LORAINE...
WOODVILLE...
FOWLER...
PALOMA...
CHATTON...
COATSBURG...
LA PRAIRIE...
BURTON...
COLUMBUS...
LIBERTY...
MOUND STATION...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
GKS
Local storm report, Aug 13, 4:16 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST LORAINE 40.15N 91.22W
08/13/2010 E45 MPH ADAMS IL EMERGENCY MNGR
MODERATE RAIN AS WELL
&&
TRUETTThunderstorm Wind, Adams
- When
- August 13, 4:19 PM CST
- Where
- Adams County, Quincy
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.930, -91.400
Thunderstorm winds blew down a tree onto a house causing minor to moderate damage.
Thunderstorm Wind, Adams
- When
- August 13, 4:42 PM CST
- Where
- Adams County, 1.11 mi ENE of Plainville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.786, -91.161
Thunderstorm winds uprooted several trees one mile east of Plainville.
Thunderstorm Wind, Brown
- When
- August 13, 4:55 PM CST
- Where
- Brown County, 2 mi E of Mt Sterling
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.980, -90.732
A storm spotter estimated wind gusts between 50 and 60 mph two miles east of Mount Sterling.
Thunderstorm Wind, Madison
- When
- August 14, 1:15 AM CST
- Where
- Madison County, 1.81 mi SE of Highland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.710, -89.649
Thunderstorm winds blew down a tree onto Iberg Road near Sugar Creek.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Heavy Rain in South Carolina, August 13, 20101 death · $27,000 · 61 kt wind · 10 events
- Flash Flooding and Flooding in Wisconsin, August 13 to 19, 2010$3.9 million · 1 in hail · 44 events
- Heat in Arkansas, August 13, 20101 death · 1 event
- Heat in Tennessee, August 13, 20101 death · 1 event
- Flash Flooding and Damaging Winds in Mississippi, August 13 to 14, 2010$1.4 million · 57 kt wind · 14 events
- Flooding in Iowa, August 13 to 24, 2010$1.5 million · 5 events
- Flooding and Damaging Winds in Minnesota, August 13 to 14, 2010$1.1 million · 70 kt wind · 11 events
- Hail and Damaging Winds in Kansas, August 13, 2010$424,000 · 1.25 in hail · 29 events
- Damaging Winds and Lightning Strikes in Georgia, August 13, 2010$849,000 · 56 kt wind · 9 events
- Tornado and Hail in Minnesota, August 13, 20101 injured · $370,000 · EF0 · 15 events
- Tornadoes and Flooding in Minnesota, August 13 to 14, 2010$136,000 · EF1 · 15 events
- Flash Flooding and Damaging Winds in Iowa, August 13 to 14, 2010$240,000 · 61 kt wind · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262265, 262266, 262267, 262268.